# SDR CALA0800026

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Aircraft time: 36,019 hours, 19,203 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY (L1-DOOR OPENING) ANGLE ON BOTTOM FORWARD END OF INTERCOSTAL WEB AT FRAME STA 348.2 INLINE WITH S15L IS CRACKED AT INBOUND END.  REMOVED AND REPLACED ANGLE PER ECRA 5311-01390.
